Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 184, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 23, 2009, 6:36 AM EDT for Dodge County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2009, 6:36 AM EDT (10:36 UTC)
- Expired
- Apr 23, 2009, 7:00 AM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 67 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2566 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 231036
SVRFFC
GAC091-231100-
/O.NEW.KFFC.SV.W.0184.090423T1036Z-090423T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 AM EDT THU APR 23 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
* UNTIL 700 AM EDT
* AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
EASTMAN...MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHAUNCEY AND MILAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3200 8307 3214 8329 3229 8317 3222 8303
3215 8299 3217 8293 3216 8290 3213 8293
3215 8294 3213 8296 3211 8294
TIME...MOT...LOC 1036Z 303DEG 18KT 3217 8314
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 5:30 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 23, 5:30 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT THU APR 23 2009 .UPDATE... HAVE UPDATED ZONES TO PUT POPS IN EAST CENTRAL...SHOWERS AND THUNDERSTORMS HAD DIMINISHED IN INTENSITY BUT WERE SLIDING INTO THE EASTERN SECTIONS OF THE CWA. OTHERWISE NO CHANGES. (PREVIOUS) .SHORT TERM /TODAY THROUGH SATURDAY/... WARM FRONT STRETCHED NW TO SE ACROSS ALABAMA AND GEORGIA THIS MORNING. LINE OF THUNDERSTORMS HAD DEVELOPED ALONG THIS BOUNDARY AND INCREASED IN INTENSITY DURING THE PAST COUPLE OF HOURS...ALTHOUGH NOT REACHING SEVERE CRITERIA. WITH SEVERAL OUTFLOW BOUNDARIES AND AFTERNOON HEATING...EXPECT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER PARTS OF THE CWA THIS AFTERNOON AND INTO THE EVENING. WITH MAX TEMPERATURES REACHING INTO THE 80S...THE AIR MASS WILL BE QUITE UNSTABLE AND A FEW STORMS MAY REACH SEVERE LIMITS. THE WARM FRONT SHOULD MOVE NORTH OF THE CWA BY TONIGHT AND HIGH PRESSURE WILL STRENGTHEN OVER THE SOUTHEAST THROUGH SATURDAY. HAVE KEPT FRIDAY AND SATURDAY DRY WITH VERY WARM AFTERNOON TEMPERATURES. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... UPPER RIDGE REMAINS ANCHORED OFF THE SOUTHEAST COAST INTO THE FIRST OF THE WEEK...KEEPING US GENERALLY DRY. A COUPLE OF SHORT WAVES MOVING INTO THE MID MISSISSIPPI VALLEY BY MID WEEK MAY FLATTEN THE RIDGE SOME...ALLOWING A FRONT TO SAG SOUTHWARD TOWARD GEORGIA. HAVE INCLUDED LOW POPS FOR TUESDAY NIGHT INTO WEDNESDAY. && .AVIATION... VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THIS FORECAST PERIOD... OUTSIDE OF AREAS OF CONVECTION. PATCHY IFR TO MVFR CEILINGS MAY CREEP INTO THE FAR SOUTHERN COUNTIES OF THE FORECAST AREA BETWEEN 10Z AND 14Z. WARM FRONT STRETCHING ACROSS THE WESTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA EARLY THIS MORNING HAS BEEN THE FOCUS FOR ISOLATED TO SCATTERED CONVECTION. THIS BOUNDARY IS EXPECTED TO LIFT NORTH AND DISSIPATE LEAVING MOST OF THE FORECAST AREA IN A MORE UNSTABLE ATMOSPHERE THIS AFTERNOON. ISOLATED TO SCATTERED CONVECTION IS EXPECTED TO REDEVELOP ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON...LINGERING INTO THE EVENING. WINDS WILL REMAIN GENERALLY SOUTHWEST OVER THE REGION TODAY...GRADUALLY SHIFTING OVER TO THE SOUTHEAST TONIGHT. WIND SPEEDS WILL REMAIN FAIRLY LIGHT...10 KTS OR LESS OUTSIDE OF CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 52 84 55 84 / 20 20 10 10 10 ATLANTA 80 60 84 61 82 / 20 20 10 10 10 BLAIRSVILLE 76 46 78 52 79 / 20 20 10 5 10 CARTERSVILLE 81 50 84 53 81 / 20 20 10 5 10 COLUMBUS 86 58 88 60 86 / 20 20 10 10 10 GAINESVILLE 79 56 81 58 82 / 20 20 10 5 10 MACON 86 56 88 57 86 / 20 20 10 5 10 ROME 84 53 88 56 86 / 20 20 10 5 10 PEACHTREE CITY 82 50 87 52 83 / 20 20 10 10 10 VIDALIA 84 54 88 57 86 / 10 10 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, Apr 23, 5:30 AM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT THU APR 23 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT THU APR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS EXPECTED TODAY THROUGH THIS EVENING OVER MOST OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WARM FRONT STRETCHED FROM NORTHERN ALABAMA INTO NORTHWEST AND CENTRAL GEORGIA EARLY THIS MORNING. THIS WARM FRONT WILL LIFT SLOWLY NORTHEAST THROUGH THE DAY TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND STRONG GUSTY WINDS. SOME HAIL IS ALSO POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. .DISCUSSION... THE ATMOSPHERE SOUTH OF THE WARM FRONT IS MODERATELY UNSTABLE. THIS AIRMASS WILL SPREAD NORTHEAST ACROSS NORTH AND CENTRAL GEORGIA THROUGHOUT THE DAY TODAY. BY THIS AFTERNOON LIFTED INDICES WILL BE IN THE MINUS 3 TO MINUS 4 RANGE WITH CAPE BETWEEN 1000 AND 2000. THIS SHOULD ALLOW SOME STORMS TO APPROACH SEVERE LIMITS... BUT WITH LITTLE LOW OR MID LEVEL SHEAR PRESENT...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 23, 3:42 AM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 AM EDT THU APR 23 2009 GAZ052-053-230815- 342 AM EDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HEARD AND COWETA COUNTIES UNTIL 415 AM EDT... AT 341 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM POWERS CROSSROADS TO TEXAS...MOVING SOUTHEAST AT 25 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS HEARD AND FAR WESTERN COWETA COUNTIES... INCLUDING AREAS AROUND POWERS CROSSROADS...HANDY...WARESVILLE... TEXAS...FRANKLIN...GLENN AND CORINTH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 23, 3:57 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 AM EDT THU APR 23 2009 GAZ066>069-079-230845- 357 AM EDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TALBOT... UPSON...PIKE...TROUP AND MERIWETHER COUNTIES UNTIL 445 AM EDT... AT 355 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW STRONG THUNDERSTORMS FROM WEST OF WARES CROSSROADS TO AROUND ROWLAND...MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES THROUGH 445 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CREST...SUNNYSIDE...MOLENA...ROCKY MOUNT...WOOSTER...SAINT MARKS... IMLAC...ALVATON...WOODBURY...LUTHERSVILLE...LONE OAK...GAY... HARRISONVILLE...HILLCREST AND HOGANSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 23, 4:39 AM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 439 AM EDT THU APR 23 2009 GAZ052-066-067-069-078>081-093-094-230930- 439 AM EDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TAYLOR... MACON...PEACH...CRAWFORD...HARRIS...TALBOT...UPSON...TROUP... MERIWETHER AND HEARD COUNTIES UNTIL 530 AM EDT... AT 436 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW STRONG THUNDERSTORMS FROM LAGRANGE TO FICKLING MILL...MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TAYLOR...MACON...PEACH...CRAWFORD...HARRIS...TALBOT...UPSON... TROUP...MERIWETHER AND HEARD COUNTIES THROUGH 530 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROWLAND...MUSELLA... REDBONE CROSSROADS...HANNAHS MILL...ATWATER...CREST...SUNNYSIDE... SPREWELL BLUFF STATE PARK...LOGTOWN...YATESVILLE...THE ROCK... THOMASTON...ODESSADALE...RALEIGH AND HARRIS CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 23, 6:07 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 AM EDT THU APR 23 2009 GAZ069-231030- 607 AM EDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL IN UPSON COUNTY UNTIL 630 AM EDT... AT 601 AM EDT...A NATIONAL WEATHER SERVICE STORM SPOTTER REPORTED HALF INCH HAIL WITH A STRONG THUNDERSTORM OVER CREST. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS UPSON COUNTY THROUGH 630 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROWLAND...ATWATER...CREST...SUNNYSIDE... SPREWELL BLUFF STATE PARK...HANNAHS MILL...THOMASTON...REDBONE CROSSROADS...LOGTOWN AND SALEM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 23, 6:27 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 AM EDT THU APR 23 2009 GAZ109-231115- 627 AM EDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DODGE COUNTY UNTIL 715 AM EDT... AT 624 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHWEST OF DUBOIS...AND ANOTHER STRONG STORM FROM GODWINSVILLE TO CHAUNCEY...BOTH OF THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS DODGE COUNTY THROUGH 715 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUBOIS...GRESSTON...EASTMAN... GODWINSVILLE...CHAUNCEY...JAY BIRD SPRINGS AND ACHORD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 23, 6:31 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT THU APR 23 2009 GAZ069-080-081-231115- 631 AM EDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN TAYLOR...CRAWFORD AND UPSON COUNTIES UNTIL 715 AM EDT... AT 629 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM LOGTOWN TO CARSONVILLE...MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TAYLOR...CRAWFORD AND UPSON COUNTIES THROUGH 715 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEY CHURCH... CARSONVILLE...LOGTOWN...SALEM...FICKLING MILL...MUSELLA...HORNS... KNOXVILLE...ROBERTA...REYNOLDS...SANDY POINT...NAKOMIS...LEE POPE... FRIENDSHIP AND JACK BROWN ESTATES. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 41 min |
| Apr 23, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 40 min |
| Apr 23, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 49 min |
| Apr 23, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Walker, Whitfield | 46 min |
| Apr 23, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 38 min |
| Apr 23, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 52 min |
| Apr 23, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton, Paulding | 48 min |
| Apr 23, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 44 min |
| Apr 23, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 35 min |
| Apr 23, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 39 min |
| Apr 23, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding | 50 min |
| Apr 23, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 58 min |
| Apr 23, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton | 66 min |
| Apr 23, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 63 min |
| Apr 23, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 45 min |
| Apr 23, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 68 min |
| Apr 23, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.